Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Earlier had legionnaire's pneumonia. Coughing up mucus, dizziness, breathlessness, headache, pain in arms

Hi a couple of months ago I had legionnaire s pneumonia although I m better it has been a long process.recently I have noticed Ive been coughing up a lot of mucus it s not a cough I just now it s there so I have to force it out I ve been feeling very dizzy short of breath constant head aches very weak pain in my arms hands and wrists I m also starting to have palpitations could you please tell me a diagnosis for this I am 38 years old
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
You could have developed Reactive Airway Disease following Legionnaire`s pneumonia, which is known to happen. You may need some broncho dilators in the form of inhalers and some other inflammatory drugs. But for this you have to consult a Chest Physician who can examine you and prescribe the necessary treatment.
Answered: Sat, 31 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor